To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

New bounds for bilinear C… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Contact form








 


Note! If you want an answer on a question you must specify your email address




New bounds for bilinear Calderon-Zygmund operators and applications

Journal article
Authors Wendolín Damián
Mahdi Hormozi
Kangwei Li
Published in Revista Matematica Iberoamericana
Volume 34
Pages 1177-1210
ISSN 0213-2230
Publication year 2018
Published at Department of Mathematical Sciences
Pages 1177-1210
Language en
Links https://doi.org/10.4171/RMI/1021
Keywords Commutators, Dini condition, Domination theorem, Fourier multipliers, Multilinear Calderón-Zygmund operators, Square functions
Subject categories Mathematical Analysis, Signal Processing, Control Engineering

Abstract

© European Mathematical Society. In this work we extend Lacey's domination theorem to prove the pointwise control of bilinear Calderón-Zygmund operators with Dini-continuous kernel by sparse operators. The precise bounds are carefully tracked following the spirit in a recent work of Hytönen, Roncal and Tapiola. We also derive new mixed weighted estimates for a general class of bilinear dyadic positive operators using multiple A∞ constants inspired in the Fujii-Wilson and Hrusčěv classical constants. These estimates have many new applications including mixed bounds for multilinear Calderón-Zygmund operators and their commutators with BMO functions, square functions and multilinear Fourier multipliers.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?